# SDR HEEA078225

- Difficulty date: February 28, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N855PH
- Make and model: Snias AS350B
- Aircraft serial: 3351
- Aircraft time: 1,657 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Motor
- Part number: 9696
- Part serial: 1353
- Condition: Seized
- Location: Cooler Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COOLER BLOWER MOTOR HAS IT`S BEARINGS FROZEN.
